# SDR ASAA2022073139325

- Difficulty date: July 31, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737
- Aircraft serial: 35683
- Aircraft time: 54,476 hours, 16,219 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: 3057661
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED START - FAULT CODE 49-41012 NO APU ROTATION SHUTDOWN. GROUNDED - YES. REMOVED AND REPLACED APU IGNITOR PLUG PER ASA TASK CARD 78349007 AND B737-800 AMM 49-41-51. APU OPS CHECK GOOD.
